# SDR DALA2024011800799

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,303 hours, 41,361 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: L1 Door Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 678 ILLUMINATED. BOTH EICAS & OVRHEAD. FLIGHT ATTENDANT REPORTED DOOR APPEARED CLOSED & ARMED NORMALLY. AIRCRAFT SENT ON/IN ACARS AS IF DOOR OPENED. AFTER 33MIN SITTING ON GROUND, THE LIGHT WENT OUT W/NO CREW ACTION TAKEN (1433Z) RE-ILLUMINATED AT 1452Z, APPROX 20MIN LATER. CORRECTIVE ACTION: ADJUSTED L1DOOR TARGET PER B757AMM 52-71-00 INDICATION NORMAL. (5484646)
